# SDR ABXA9800964

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56157453
- Condition: Cracked
- Location: Bs 80
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 80 FRAME CRACKED AT LONGERON 6L AND 8L.  REPAIRED IAW DC8 SRM 51-1-21 AND DRW K04888.
